Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having fever, looking yellowish. Blood test showing HBsAg non-reactive. What does it mean?

Hello Doctor Kondekar.. I know a patient who is confined due to fever. This is his laboratory result, Hemoglobin 111 g/L, wbc count 7.9, segmenters 0.64, lymphocytes 0.32, eosinophils 0.04, platelet count 28. Patient is yellowish. His HBsAg is non reactive, his creatinine is 361.5 umol/ L.. What do you think of his case doc?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Please recheck the values entered.If the patient is having fever and also looking yellowish ,then the liver function tests need to be done first to confirm jaundice.Hepatitis B(indicated if HBsag positive) is only one cause of jaundice.Other causes for hepatitis need to evaluated.Imaging studies of the liver need to be done.Viral and bacterial causes need to be ruled out.
In short,the patient needs further clinical and lab investigation.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor